MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035474080
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Subject device remains implanted.
 
Event or Problem Description
A (b)(6) female (hypertension, previous smoker) underwent stent assisted coil embolization of aneurysm in right middle cerebral artery (mca) (b)(6) 2017.When the patient was seen for follow-up approximately one year later (b)(6) 2018, it was reported the coil migrated through the stent struts and was protruding slightly into the artery, as observed on dsa (digital subtraction angiography) imaging.There was no clinical consequence to the patient as a result; the event was noted to resolve without sequelae the same day ((b)(6) 2018).Additional information from the physician indicated the stent was used successfully.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.The cause of the reported issue could not be definitively determined.
 
Event or Problem Description
A (b)(6) female (hypertension, previous smoker) underwent stent assisted coil embolization of aneurysm in right middle cerebral artery (mca) (b)(6) 2017.When the patient was seen for follow-up approximately one year later (b)(6) 2018, it was reported the coil migrated through the stent struts and was protruding slightly into the artery, as observed on dsa (digital subtraction angiography) imaging.There was no clinical consequence to the patient as a result; the event was noted to resolve without sequelae the same day (b)(6) 2018).Additional information from the physician indicated the stent was used successfully.

Brand Name
TARGET 360 SOFT 4MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7928888
Report Number3008881809-2018-00426
Device Sequence Number13937083
Product Code HCG
UDI-Device Identifier04546540676467
UDI-Public04546540676467
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue NumberM0035474080
Device Lot Number19763566
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY 17 CATHETER (MICROVENTION); HEADWAY DUO MICROCATHETER (MICROVENTION); NEUROFORM ATLAS STENT (STRYKER); TARGET COIL (STRYKER); TARGET COIL (STRYKER); TARGET COIL (STRYKER)
Patient Age59 YR